# SDR 200701183

- Difficulty date: January 14, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 5,464 hours, 3,555 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7731 YYZ TO DEN, CREW REPORTS A SLAT/FLAP FAIL ON LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINT CLEARED SF ACE 1 AND 2 INHIBITS.  FLAPS OPS NORMAL.
